Show ratings & reviews for

3.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

28 People found this comment helpful

having recurring uti's penicillin did not work anymore, cipro works great however, I did get side effects sensitive feet and bit of rash on feet do side effects mean allergic?

Shared reviews and ratings

DoNotTakeThis | 19-24 | Female | On medication for less than 1 month | Patient
4/12/2020
Condition: Bacterial Urinary Tract Infection
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Hello! I'm a twenty-two-year-old who had symptoms of a UTI but since I'm anemic I was told a phone consultation is much safer than going to the clinic considering how COVID-19 is dangerous. My doctor gave me a phone consultation and labeled my symptoms as a UTI. No urine sample was requested she went just based on my symptoms. She prescribed Ciprofloxacin HCL twice a day for five days. I took it once and that was enough to ruin me. I took it at 10:33 a.m and by 5 p.m when I was doing jumping jacks my pinky from the right side started cramping. Next thing I know my right arm and leg started feeling numb. I thought it would go by night and no it just got worse. Cold feet, shivering, cold sensation around my chest, numbness moving from one arm to another, one leg to another, one part of my back to another part, couldn't sleep, etc. It's been two days and I keep feeling numbness and tingles that move from one arm to another or one leg to another. I can't express how scared I am. Most importantly, how mad I am at myself because I usually always look for long-term effects of antibiotics I'm prescribed but for some unknown reason I just searched what that antibiotic worked for. I can't express how much I regret taking that one pill. Please, I beg everyone to do their search. Now, I really don't know what to do because while I am reading everyone's reaction to this death pill my doctor is at home with her family enjoying their weekend.

Report this postFill 3Created with Sketch.
HGI | 65-74 | On medication for less than 1 month | Patient
1/27/2020
Condition: Bacterial Urinary Tract Infection
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

This drug makes a real difference after just a few 500mg tabs. This has been true for many years now. My immune system seems to become compromised with a urinary track infection, bronchitis, pain in a knee joint, and a general feeling of illness all at the same time. Nothing else works for me like this does. I take just a 7-day dose at 2 tabs per day to start with - but the need to continue always seems just around the corner.

Report this postFill 3Created with Sketch.
Meagen | 19-24 | Female | On medication for 6 months to less than 1 year | Patient
10/4/2019
Condition: Diverticulitis
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
ferndoggie1 | 55-64 | On medication for 1 to 6 months | Patient
7/29/2019
Condition: Chronic Bronchitis caused by Moraxella Catarrhalis
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

After taking this medicine I have had swollen Lymph Nodes. Now I'm going thru many test to rule out Lymphoma. I believe it was the antibiotic. It's been months now dealing with this. And a swollen

Report this postFill 3Created with Sketch.
Bonnie | 65-74 | Female | On medication for less than 1 month |
6/7/2019
Condition: Bacterial Urinary Tract Infection
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

This has to be the worst antibiotic on the market. Have suffered leg pain since the third day of taking this awful medication. Yes, it took care of infection, but my Lord, am I saddled with tendon damage for the rest of my life due to this drug? FDA must have taken a huge payoff to have given authorization for this to be on the market. Going to contact them next, but as usual, won't be able to reach a real person.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More